# SDR USAA2013091300017

- Difficulty date: September 13, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 61,078 hours, 39,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE UPPER EMERGENCY EXIT LIGHTING LENS AT 2 AC MISSING.  MX INSTALLED LENS AT 2 AC IAW AMM 33-51-71-002-005.
